# SDR UHLA2014052000382

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000254
- Aircraft time: 12,662 hours, 9,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP BETWEEN FWD CLOSET AND ROW 1 IS NOT WORKING PROPERLY.  R & R THE LIGHT STRIP IAW JOB CARD SE252043.
